doing them for awhile and i would like to know if you can get off of em without real treatment?
I've had family and myself come off oxy.It truly depends on the amount and the frequency tha person takes(and how:snort,shoot,take).The more,and more often a person does em the worst the withdrawel will be.Especially if mixed with xanax,orsoma,or,lortab,methadone,etc.It can easily be whipped at home.It will take apx.5-20 days depending on how bad off the person is.The physical part will be whipped then,just let the person be,keep em at home don't let em sneak around.the mental part last a very long time tho.Can tell u anything u need to know about any of this.In rehab they have people checking on em and taking care of em,at home(at least for a week thats what they need no matter how bad)Honestly they may need something to help them the 1st week,example:a lortab once a day for 3 days or a xanax once a day here and there when they are really going thru hell.Remember compassion and mercy.Hope I helped,I know all there is bout this subject
Its possible for sure. It just depends on how much shes taking, how long she has been and her overall addictiveness. If she gets addicted to things easily like smoking or drinking or anything like that, then she is way more likely to get addicted to Oxys too. The main problem is you always think you have way more control over it than you really do. Also if you try to force it on her, she will go against you and she will just isolate herself and do it just as much while becoming more distant to you. Somehow you have to talk to her about it and try to help without telling her what to do. She has to want to stop herself not because someone else is telling her to. If you can give her information and help persuade her to want to stop then you are way more likely to be successful than if you just say she has to stop because its your decision.
Idk all the background on your situation so I may be wrong all together about whats going on but if you want help from people who have been in her shoes, theres plenty of people here willing to help. Just feel free to ask questions and any extra info you can give will help a lot.
Hi ronald, when you say your daughter has been "doing Oxy", do you mean she has been swallowing them, snorting them, or shooting up?
The more info you add to your question, the better we can help you.
OxyContin is a strong opiate pain medication, sort of like heroin in pill form, in my opinion. It has the potential to wreck a persons life. There are many people that need this medication just to function normally while in chronic and debilitating pain. If she is abusing this med, you may want to do an intervention... just an idea.
Best wishes to you and daughter,
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 1 answer
Posted 11 Sep 2010 • 1 answer
Posted 27 Nov 2010 • 4 answers
Posted 14 Nov 2014 • 2 answers
Posted 8 Feb 2015 • 2 answers